A 30-year-old female asked:
I was prescribed inderal 10mg for my anxiety symptoms. i.e, rapid heart rate and tingly nervousness. i only took it for a week, can i stop it right now? i already take celexa 20mg for depression, i felt the inderal was making it worse?
2 doctor answers • 2 doctors weighed in
Dr. Bryan Wonganswered
Family Medicine 20 years experience
From what you've described, it sounds like the Inderal has not been helping but making things worse. You are right to be cautious when stopping a medication abruptly. It would be best to consult with the physician that prescribed the medication before making a change.
Reviewed >2 years ago
Dr. Bennett Machanicanswered
Neurology 54 years experience
Work closely with your physician, and discuss this decision. Inderal is indeed a drug causing a multitude of adverse effects, and likely can be replaced with other medicines, but again, contact your doctor and do not take independent action at this point.
Answered >2 years ago
Last updated Mar 14, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.